# SDR DALA2019062753900

- Difficulty date: June 25, 2019
- Submitted: June 27, 2019
- Operation: Air carrier
- Aircraft: N3755D
- Make and model: Boeing 737832
- Aircraft serial: 29627
- Aircraft time: 59,885 hours, 21,728 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Dented
- Location: Bs 727g
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, FOUND DENT INTERNAL STRUCTURE UPPER FLANGE OF THE FRAME BS 727G AT STRINGER 23R AT AFT CARGO COMPARTMENT. REPAIRED THE FRAME,  BS 727G BETWEEN  STRINGERS 25R TO 22R IAW ERA 578677-14 REV ORIGINAL,  AND PRI 578677-14, REV 0 AND REV 1.
